# SDR T17A202003310012

- Difficulty date: March 30, 2020
- Submitted: April 3, 2020
- Operation: Air carrier
- Aircraft: N477TM
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK519
- Aircraft time: 5,525 hours, 4,260 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Part number: 2250006503
- Part serial: 3275
- Condition: Cracked
- Location: Engine
- Part time: 5,525 hours, 4,260 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH UPPER THRUST REVERSER DOOR CRACKED.  MX REMOVED AND REPLACED UPPER RIGHT TR DOOR WITH A AS REMOVED UNIT FROM N487TM. INSTALL RIGHT UPPER TRT BUCKET P/N 225-0006-503 S/N B4328-4 FROM AIRCRAFT N487TM. PERFORMED FUNCTIONAL TEST AND CONFIRMED SERVICEABILITY IAW BEECHCRAFT 400/400A 78-30-00
